Rite Aid. With Us It's Personal. Shop Now
KidCentsKidCents

Imagine the change your change could make.

Round up your purchases at Rite Aid to give to KidCents.

Rite Aid Maximum Strength Mucus Relief Cold and Sinus Max - 20 ct

Usually ships in 1 business day

Item No. 8017103


Rite Aid Maximum Strength Mucus Relief Cold, and Sinus Max is the right choice for relieving headache, fever, and sore throat. It relieves nasal and chest congestion and loosens mucus. It's good for anyone age 12 or over.

  • Thins and loosens mucus
  • Relieves nasal and chest congestion
  • Relieves headache and fever
More Information
Product Name Rite Aid Maximum Strength Mucus Relief Cold and Sinus Max - 20 ct
Sub Brand Rite Aid Pharmacy
Package Count 20
Container Type carded pk
Country of Manufacture United States
Prop 65 No
Write Your Own Review
You're reviewing:Rite Aid Maximum Strength Mucus Relief Cold and Sinus Max - 20 ct

DO NOT TAKE MORE THAN DIRECTED. Do not take more than 12 caplets in a 24-hour period. Adults and children 12 years and over take two caplets every four hours. Children under 12 years do not use.

corn starch, crospovidone, FD&C red no. 40, aluminum lake, FD&C yellow no. 6, aluminum lake, magnesium stearate, maltodextrin, microcrystalline callous, polyethylene glycol, polyvinyl alcohol, povidone, silicon dioxide, sodium starch glycolate, stearic acid, talc, titanium doxide.

LIVER WARNING. This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg in 24 hours, (which is the maximum daily amount), or three or more alcoholic drinks every day while using this product with other drugs containing acetaminophen. ALLERGY ALERT: Acetaminophen may cause severe skin reactions. Symptoms may include blisters, rash, or skin reddening. If a skin reaction occurs, stop use and seek medical help right away. DO NOT USE with any other drug containing acetaminophen, (prescription or nonprescription.) If you are not sure whether a drug contains acetaminophen, or if you have ever had an allergic reaction to this product or any of it's ingredients, ask a doctor or pharmacist. ASK DOCTOR BEFORE USE if you have difficulty urinating due to enlargement of the prostate gland, diabetes, thyroid disease, or coughing with too much phlegm.

Back To Top